On Homeomorphisms Realized by Certain Partial Differential Operators

Authors

  • D. A. Nomirovs'kii

Abstract

For a sufficiently broad class of partial differential operators, we prove a theorem on homeomorphisms. Applications of this theorem to some classical operators are considered.

Published

25.12.2004

Issue

Section

Short communications

How to Cite

Nomirovs'kii, D. A. “On Homeomorphisms Realized by Certain Partial Differential Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 12, Dec. 2004, pp. 1707-16, https://umj.imath.kiev.ua/index.php/umj/article/view/3878.